# SDR SWIA200515099

- Difficulty date: May 24, 2005
- Submitted: June 9, 2005
- Operation: Air carrier
- Aircraft: N569SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120344
- Aircraft time: 15,151 hours, 21,333 cycles
- System (JASC): 3330 · Cargo Compartment Lighting
- Part: Ballast
- Condition: Smoke
- Location: Cargo Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, SMELLED SMOKE IN CABIN/COCKPIT THEN RECEIVED BAGGAGE COMPARTMENT FIRE/SMOKE INDICATION.  REPLACED LIGHT BALLASTS AS NEEDED.  OPERATIONAL CHECK GOOD.
